Operator estimates in nonlinear problems of reiterated homogenization

  • S. E. PastukhovaEmail author


For a nonlinear elliptic equation of monotone type with multiscale coefficients, we obtain operator-type estimates for the difference between the solution and special approximations.


STEKLOV Institute Nonlinear Problem Strong Convergence Monotone Operator Operator Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Bensoussan, J. L. Lions, and G. Papanicolaou, Asymptotic Analysis for Periodic Structures (North-Holland, Amsterdam, 1978).zbMATHGoogle Scholar
  2. 2.
    G. Allaire and M. Briane, “Multiscale Convergence and Reiterated Homogenization,” Proc. R. Soc. Edinburgh A 126, 297–342 (1996).zbMATHMathSciNetGoogle Scholar
  3. 3.
    J.-L. Lions, D. Lukkassen, L.-E. Persson, and P. Wall, “Reiterated Homogenization of Monotone Operators,” C. R. Acad. Sci. Paris, Sér. 1: Math. 330, 675–680 (2000).zbMATHMathSciNetGoogle Scholar
  4. 4.
    J.-L. Lions, D. Lukkassen, L.-E. Persson, and P. Wall, “Reiterated Homogenization of Nonlinear Monotone Operators,” Chin. Ann. Math. 22, 1–12 (2001).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    D. Lukkassen, G. Nguetseng, and P. Wall, “Two-scale Convergence,” Int. J. Pure Appl. Math. 2, 35–86 (2002).zbMATHMathSciNetGoogle Scholar
  6. 6.
    M. Sh. Birman and T. A. Suslina, “Second Order Periodic Differential Operators. Threshold Properties and Homogenization,” Algebra Anal. 15(5), 1–108 (2003) [St. Petersburg Math. J. 15, 639–714 (2004)].MathSciNetGoogle Scholar
  7. 7.
    T. A. Suslina, “Homogenization of a Stationary Periodic Maxwell System,” Algebra Anal. 16(5), 162–244 (2004) [St. Petersburg Math. J. 16, 863–922 (2005)].MathSciNetGoogle Scholar
  8. 8.
    G. Griso, “Error Estimate and Unfolding for Periodic Homogenization,” Asymptotic Anal. 40, 269–286 (2004).zbMATHMathSciNetGoogle Scholar
  9. 9.
    V. V. Zhikov, “Spectral Method in Homogenization Theory,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 250, 95–104 (2005) [Proc. Steklov Inst. Math. 250, 85–94 (2005)].Google Scholar
  10. 10.
    V. V. Zhikov, “On Operator Estimates in Homogenization Theory,” Dokl. Akad. Nauk 403(3), 305–308 (2005) [Dokl. Math. 72 (1), 535–538 (2005)].MathSciNetGoogle Scholar
  11. 11.
    V. V. Zhikov, “Some Estimates from Homogenization Theory,” Dokl. Akad. Nauk 406(5), 597–601 (2006) [Dokl. Math. 73 (1), 96–99 (2006)].MathSciNetGoogle Scholar
  12. 12.
    S. E. Pastukhova, “Some Estimates from Homogenized Elasticity Problems,” Dokl. Akad. Nauk 406(5), 604–608 (2006) [Dokl. Math. 73 (1), 102–106 (2006)].MathSciNetGoogle Scholar
  13. 13.
    V. V. Zhikov and S. E. Pastukhova, “On Operator Estimates for Some Problems in Homogenization Theory,” Russ. J. Math. Phys. 12(4), 515–524 (2005).zbMATHMathSciNetGoogle Scholar
  14. 14.
    V. V. Zhikov and S. E. Pastukhova, “Estimates of Homogenization for a Parabolic Equation with Periodic Coefficients,” Russ. J. Math. Phys. 13(2), 224–237 (2006).zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    V. V. Zhikov and S. V. Tikhomirova, “On Operator Estimates in Nonsymmetric Averaging Problems,” Sovrem. Mat. Prilozh. 33, 124–128 (2005) [J. Math. Sci. 144 (1), 3870–3874 (2007)].Google Scholar
  16. 16.
    G. Cardone, S. E. Pastukhova, and V. V. Zhikov, “Some Estimates for Non-linear Homogenization,” Rend. Accad. Naz. Sci. XL, Mem. Mat. Appl., Ser. 5, 29(1), 101–110 (2006).MathSciNetGoogle Scholar
  17. 17.
    V. V. Zhikov and S. E. Pastukhova, “Homogenization of Degenerate Elliptic Equations,” Sib. Mat. Zh. 49(1), 101–124 (2008) [Sib. Math. J. 49, 80–101 (2008)].MathSciNetGoogle Scholar
  18. 18.
    S. E. Pastukhova and S. V. Tikhomirova, “Elliptic Equation with Nonsymmetric Matrix: Averaging of the ‘Variational Solutions’,” Mat. Zametki 81(4), 631–635 (2007) [Math. Notes 81, 560–565 (2007)].MathSciNetGoogle Scholar
  19. 19.
    M. Sh. Birman and T. A. Suslina, “Homogenization with Corrector Term for Periodic Elliptic Differential Operators,” Algebra Anal. 17(6), 1–104 (2005) [St. Petersburg Math. J. 17, 897–973 (2006)].MathSciNetGoogle Scholar
  20. 20.
    M. Sh. Birman and T. A. Suslina, “Homogenization with Corrector for Periodic Differential Operators. Approximation of Solutions in the Sobolev Class H 1(ℝd),” Algebra Anal. 18(6), 1–130 (2006) [St. Petersburg Math. J. 18, 857–955 (2007)].Google Scholar
  21. 21.
    V. V. Zhikov, S. M. Kozlov, and O. A. Oleinik, Homogenization of Differential Operators and Integral Functionals (Nauka, Moscow, 1993; Springer, Berlin, 1994).Google Scholar
  22. 22.
    J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires (Gauthier-Villars, Paris, 1969; Mir, Moscow, 1972).zbMATHGoogle Scholar
  23. 23.
    A. Braides, V. Chiadò Piat, and A. Defranceschi, “Homogenization of Almost Periodic Monotone Operators,” Ann. Inst. H. Poincare, Anal. Non Lineaire 9(4), 399–432 (1992).zbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Moscow Institute of Radio Engineering, Electronics, and AutomaticsMoscowRussia

Personalised recommendations